# SDR SWAA2022110965683

- Difficulty date: October 28, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE STA 663 (WL 167) AT LBL 40 / [01] STARTED REMOVING FASTENERS FROM UPPER ATTACH ANGLE STA 663 IAW SRM 51-40-02-0G-0;[02] DOCUMENTED STARTED INSTALL OF ATTACH ANGLE ENTERED AS CORRECTIVE ACTION 1;[03] ACTION 2 SHOULD STATE REMOVAL NOT INSTALL;[04] VERIFIED ACTION 2 IN STEP 1; ACTION 1 IN STEP 2; AND ACTION 1 IN STEP 3;[05] VERIFIED STEP 1 ITEM 4 AND STEP 4 ITEM 1;[06] VERIFIED STEP 4 AND 5;[07] VERIFIED ITEM 2 OF STEP 8;[08] OK TO INSTALL REMOVED STRUCTURE FOR REPAIR;[09] AUDIT C/W
